Feedback on Yeast Infections, page 4
About Yeast Infections
Please help others by adding your feedback. What would you tell your best friend about yeast infections? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: What a yeast infection would look like on a guy
Hi. My boyfriend was gone for the weekend and came back yesterday and we were intimate. As I was going down on him, I noticed what looked like a yeast infection around his foreskin (he’s not circumcised). I don’t have a yeast infection myself and have not had one for many years. Can you tell me what a yeast infection would look like on a guy; also, does this mean he has cheated on me? Thanks!
AskDocWeb: No, it doesn’t mean he was cheating on you. Unless it appears red and inflamed I wouldn’t worry.
Subj: Yeast infections in mouth?
Can you get yeast infections in your mouth from oral sex?
AskDocWeb: Yes you can.
Subj: Battling yeast infections
This is more of a question than a comment. I have been battling yeast infections since I was 16 and I am now 30. I have addisons disease and I am on cortisone. I haven’t been able to get rid of my yeast infection because I am on cortisone. I was wondering about what I can use to get rid of my yeast infection for good or at least calm it down a bit, seeing that the antibiotics the doctors prescribed don’t seem to work. Someone told me about boric acid and how good it works but I’d like to do research on it before it try, what do you think? Is it safe to use? Thank you. Tina
AskDocWeb: Because this has gone on for so long, we think you should be tested for diabetes. You may have high blood sugar, which could indicate diabetes or a prediabetic condition.
Subj: This is awful
Help!! Anyone, I have been suffering with a mostly constant burning only occasionally itchy sensation, along with redness, inflammation of the vulva. After going for a full check-up with the gyno, testing for everything – yeast, diabetes, STDs, hormone imbalances, blood sugar, etc., etc. everything came back normal and negative. This is my third week of symptoms, I have used 3 boxes of generic monistat – even doubling the dose the last 3 days – as well as 2 diflucan pills prescribed 2 weeks ago, that the Dr. prescribed before the office check. I suffered the same problems over a year ago only it was recurrent yeast infections that came like clock work every month 4-5 days before my period started. In that case, Dr. prescribed 5-full days in a row of the diflucan, in addition to monthly preventative doses of 1-2 pills to take 1 week before my cycle to ward off future issues. I also was told to use the new product on the market called Rephresh, a pH balancing gel for the vagina, as a preventative measure to get my body back to normal.
As I said, all this was 1 year ago, and up until now, I was symptom free. The Dr. I just saw last week, feels it is just a general vaginitis, irritation from detergent or something of that nature. I have been in tears everyday for weeks now, ready to pull my hair out! I should mention that I am a picture of health, 32, married mother of 3, exercises 4 days a week, eats healthy, keeps soaps and irritants to a minimum, very clean, sleeps panty-less to air out at night, and very frustrated that this is happening again, I am so miserable!!! The new dr. won’t prescribe the heavy 5 day dose of diflucan because she feels it could be detrimental to the kidneys, but that was the only thing that knocked the last problem out for me. I should also mention that I experienced 2 periods within 2 weeks of each other, which never happens, my husband has had a vasectomy, I am not on birth control pills, or anything else. Could it be the hormone changes before my periods that are triggering this? It’s pretty scary when the gyno seems equally as baffled and helpless as I do. I’m suffering, and don’t know what to do-HELP!!!
AskDocWeb: I agree not to take Diflucan for so long even if it did work, you only have two kidneys. But, wow, this is awful. Your GYN is a specialist and it sounds like they have done everything humanly possible for you. All I can suggest is to change the detergent you are using and change the cleansing products you use on your body. If you do find out what is causing this problem please share your solution with others here.
Subj: Yeast infection?
Well I’m not sure if I have a yeast infection although there is itching, a little smell, nothing that looks like cottage cheese. Could it be a bacterial infection? How do I know and what the difference.
AskDocWeb: You would have to have a culture done to determine the outcome, you can’t tell by looking at the discharge.
Subj: Monistat 1 Combination Pack
Hello: I have a burning and inching in and right outside my vagina. I bought and used Monistat 1 Combination Pack. The insert states that you should not use a tampon but does not say when you can. Is it just for the first 24 hours, or is it a timed release medication that lasts for longer? If I get my period 24 hours after I inserted the medication, can I use a tampon?
AskDocWeb: Monistat 1 is only one dose and it is not a timed-release product. It can be used before your period starts or, if it has started, wait until your mensis is finished.
Subj: What else I can do?
I’ve been on the pill for almost 2 years and this is the first time I’ve ever gotten a yeast infection except when I was like 9 years old. I don’t think it was sexually transmitted because I haven’t had sex in over 2 months, I’ve tried home remedies such as honey, and soaking in a luke-warm bath of water, 1/2 cup of salt, 1/2 cup of vinegar. It seems to be getting better, maybe eating a yogurt helped too. Is there anything else I can do? How can I prevent it from rebounding after my period?
AskDocWeb: You could use Monistat, it’s available over the counter and no prescription is required. You might try wear looser clothing when it’s hot outside.
Subj: Itching again
I went to my doctor on Tuesday, May 24, 2007. He said it was the kind of washing detergent I was washing in. I wash with Tide. He gave me a prescription for a cream that you use only one night in you. I used it, and it felt alot better. I then felt the itching again. When the cream passes out of you, does it bring alot of discharge back out of you? I have been seeing alot of discharge passing through me within the next day or so with the cream. In my discharge it’s like a Greyish with a little brown in it. What does that mean? Can I pass it on to my husband? If so what would be the symptoms for it. Please help.
AskDocWeb: If it’s a yeast infections, it’s best to avoid intercourse while you are being treated or you could be passing it back and forth with your husband. He may or may not have any symptoms, which could appear as a rash or just a red spot. Go back to your physician and tell him that the first treatment didn’t work and you need another.
Subj: Recurrent yeast infections?
My husband uses Gold Bond medicated powder and some kind of ointment for chafing. Could this be causing my recurrent yeast infections?
AskDocWeb: The Gold Bond medicated powder is not likely to cause any problems. On the contrary, it is used to promote healing, relieve the itchiness and sooth irritation in general. It is used on many kinds of tetter. We can’t say about the ointment without knowing the name. (Tetter is a general term that covers any kind of skin disease characterized by eruptions and itching)
Subj: 2 infections in the past 3 months
I had yeast infections off and on when I was married 16 years ago. I dated someone for 5 years and never had one. In the past year I have been with the same person and I have had 2 in the past 3 months. I had my annual Dr apt right after my first occurrence 2 months ago and it came back fine. My boyfriend takes steroid shots. Is it possible I am getting them from him? Thanks,
AskDocWeb: Yes, you could be getting re-infected from your boyfriend. Please take the time to review the common causes of yeast infection.
Subj: Spot blood
Is it normal to spot blood with a yeast infection?
AskDocWeb: No it is not normal, use Monistat over the counter for 3-7 days and if you still notice blood see your physician.
I have itching in vaginal area…it has never burned, but Gyn. gave me Diflucan and another antibiotic for vaginitis to be on the safe side. I am still itching only at the vaginal opening, no odor or discharge other than cervical fluid, which sometimes seems thick (but clear), but I am however having cramping like a period, but period is not due yet…I have no idea what could still be causing the itching.
AskDocWeb: Please review the causes of yeast infection.
Subj: Itching and white discharge again
I had been itching burning since last Tues., so last Wednesday I went to see my Family physician and she did my pelvic exam and gave it for testing and told that it’s yeast infection, she told me to take fluconazole for 2 days… I felt better for some days…now again I have itching and white discharge…Pls do let me know what to do.
AskDocWeb: The two day pill of fluconazole should have helped. Please review this page and ask yourself how you might possibly be re-infecting yourself.
Read more feedback about yeast infections. Yeast Infection report – 2 – 3 – Page 4 – 5 – 6 – 7 – 8 – Last Page 9
If you find this page useful share it with others. If you have had a yeast infection, use the form below to add your feedback. Please note that all addresses are held confidential.